Blood Pressure Monitor

Monitoring your blood pressure is essential to keep your blood pressure in check. It helps you understand if the lifestyle changes and antihypertensive medicines are bringing down your blood pressure. Home blood pressure monitor gives you a picture of how your blood pressure is as you go about your daily life.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Kindly suggest ways to lower blood pressure at home.

Query: Hi doctor, My dad is 61 years old. He is having hypertension and I would like to know the best ways to reduce blood pressure at home. Hypertension runs in our family and he has pain in his nape area. He has a blood pressure of 150/100 mmHg. He had the same issue last month and his blood pressure wa...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Blood pressure should be less than 140/90 mmHg and Losartan can be taken as one tablet a day instead of half. Avoid giving excessive salt and give him plenty of fruits if he is not diabetic and plenty of green leafy vegetables. He needs to do regular exercise like brisk...  Read Full »

I have giddiness, shivering, and fast heartbeats in the evening. Why?

Query: Hi doctor,When I reached home after work, I suddenly got giddiness followed by shivering in the whole body with a fast heartbeat. Even my hands and feet also became cold. It lasted for a maximum time of 30 minutes. The event has always happened in the evening and that too after work. In total four t...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. Such kind of symptoms are seen only in the following conditions: Acute anxiety. Low blood pressure or hypotension. Carotid artery stenosis. I would recommend you to check your blood pressure at the time of this event. I would also recommend you t...  Read Full »

Why does my mom's BP keeps fluctuating so much?

Query: Hi doctor, My mother's blood pressure got raised up to 160/140 mmHg before two days. I took her to the hospital. Because of pandemics, they did not allow us to get admitted. They gave me some medicines. After taking it, her blood pressure became normal. But she has weakness with a feeling of dizzin...  Read Full »


Dr. Mahendra Thakre

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I understand your concern. Please mention whether she has a past history of hypertension or she was taking any medication before having this episode. A sudden rise in blood pressure can occur due to stress, anxiety, and pain. If she is a known hypertensive patient, then...  Read Full »

Why did I feel dizzy, sick, and confused after taking antihypertensive medicine?

Query: Hi doctor, I am a 31-year-old female with a weight of 76 kilograms and a height of five feet. I was diagnosed with high blood pressure before five years when I was pregnant. The doctor told me that the only cause in my case is my genetics as my biological father had high blood pressure. I am taki...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. You can have fluctuations in your blood pressure due to medications. Your blood pressure may be normal and after taking Labetalol, it has dropped down. This is the reason for having these symptoms. After some time, you had some relief and your body has compensated f...  Read Full »

Is it normal to have left atrial enlargement while having hypertension?

Query: Hi doctor, I am a 68-year old female suffering from hypertension. It is under control by taking medications. Recently, I had an episode of vertigo and due to my anxiety, my doctor suggested me to do an ABI-PAD test, carotid doppler, and echocardiogram. ABI and carotid were normal. An echocardiogram...  Read Full »


Dr. Isaac Gana

Cardiologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. Please do not be worried. You will be fine soon. Left atrium enlargement is a change that occurs due to high blood pressure. Basically, we do not need treatment. When the blood pressure is under control, then the enlargement will not progress ...  Read Full »

Why do I get elevated BP readings even after medication?

Query: Hello doctor,I started experience hypertension for the past few days, which started after my father's death. Then I visited a local cardiologist and then decided to start on Nebilet 5 and Diovan 80. Even while taking the medication for unknown reasons, my blood pressure started uncontrolled again, s...  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have read your query and all your lab reports (attachment removed to protect patient identity) and found all are normal. I can understand your concerns and worries and pain you are going through. Your doctor wanted to dig the secondary cause of uncontroll...  Read Full »

What is the best medication to reduce high blood pressure?

Query: Hello doctor, I seek your medical advice regarding my wife's hypertension. She is 70 years old and diabetic. Her Hb A1c is always below 6. She used to have mild BP before a few years, and her systolic reading was 140 to150 and diastolic 80 but not higher readings in both. Our physician at that time...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Her sugar readings are fine, so she should continue with the same. However, her BP readings are elevated. Our target blood pressure is systolic 110 to 130, and even 130-140 is fine but less desirable. And diastolic anything less than 90 mmHg, does not matter how much...  Read Full »

Is there any need to change the prescription after six months of stent surgery?

Query: Hello doctor, My father had a heart stent operation six months ago. Doctor prescribed some medicines, and still, he is using them. Should he continue the same dosage of drugs or any changes in the prescription? Please suggest to me.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have seen the prescription (attachment removed to protect patient identity). The same medications are continued for one year, and afterward, the dose is reduced. So, I would advise my patients to continue with these for a total of one year if they do not ...  Read Full »

Shall I discontinue my BP medication based on wrist BP monitor readings?

Query: Hello doctor, I am 32 years old. After several annual checkups, I have been told I have elevated high blood pressure, and I am taking Amlodipine. Recently, I have acquired a wrist blood pressure monitor. Unfortunately, I am not sure if I am correctly using the measurements because there is a huge di...  Read Full »


Dr. Vivek Pillai

Cardiologist

Answer: Hello, Welcome to icliniq.com. The blood pressure recorded by your wrist monitor in the morning is well within limits. You have a bit of diastolic hypertension, which can be managed by weight loss and stress alleviation. Also, wrist monitors show higher BP recordings than the elbow ones. So, the...  Read Full »

What are the other causes of headaches than stress?

Query: Hi doctor, I am almost 18 and ever since I was little I have had horrible headaches or migraines. Before, I used to get at least once in a week. If I sit in my dark closet, I feel like I am going to vomit or just bad enough. So, I do not want to get out of bed. I tried talking to my doctor about it ...  Read Full »


Dr. Salah Saad Shoman

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. You need to exclude the physical causes of headaches. You might have an error of refraction, so you need your eyes checked. You need to measure your blood pressure, as you might have irregularities of blood pressure. You should get your blood sugar measured as hypoglyc...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.